About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 698548, 9 pages
http://dx.doi.org/10.1155/2010/698548
Research Article

Output Regulation Problem for Differentiable Families of Linear Systems

Departament de Matemàtica Aplicada I, Escola Tècnica Superior d'Enginyeria Industrial de Barcelona, Universitat Politècnica de Catalunya, Diagonal 647, 08028 Barcelona, Spain

Received 9 April 2010; Revised 12 July 2010; Accepted 12 July 2010

Academic Editor: Oded Gottlieb

Copyright © 2010 Albert Compta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Albert Compta, Josep Ferrer, and Marta Peña, “Output Regulation Problem for Differentiable Families of Linear Systems,” Mathematical Problems in Engineering, vol. 2010, Article ID 698548, 9 pages, 2010. doi:10.1155/2010/698548